# SDR 97ZZZX5119

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56CC
- Make and model: Beech 200BEECH
- Aircraft serial: BB189
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Otbd
- Part time: 8,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD AREA OF THE RIGHT OUTBOARD WING PANEL HAS A .3750 INCH CRACK FROM THE TOP OF THE RADIUS CUT-OUT ON THE LEADING EDGE FAIRING.
